# SDR DHL2007802523

- Difficulty date: January 2, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Primary
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRIMARY HEAT EXCHANGER FWD LWR CORNER REPAIR DOUBLER 0.250" CRACKED, STA -32.000 L-27R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-30-07, DWG NR AC62-53-103 REV IR DATED 01-17-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW DWG NR AC62-53-103.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL2024T3 0.050") REPAIR TRIPLER (AL2024T3 0.063") AND FILLER (AL2024T3 0.100") IAW DWG NR AC62-53-103.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DWG NR AC62-53-1
